# SDR GTIA2020012034956

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 4,092 hours, 1,821 cycles
- Engine: Iae PW1127G1JM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE 2 HIGH N1 VIBRATION 10.0 PLUS REDUCED AT IDLE THRUST.
